Alert archive / California / Hazardous Seas Warnings in 2016

Hazardous Seas Warning 16, NWS Eureka, CA

June 12, 2016

NWS Eureka, CA issued this hazardous seas warning at Jun 12, 2016, 2:45 AM PDT. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 12, 2016, 2:45 AM PDT (09:45 UTC)
Expired
Jun 13, 2016, 1:06 AM PDT
In force
22 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

408 
WHUS76 KEKA 120945
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
245 AM PDT SUN JUN 12 2016

PZZ450-121745-
/O.CAN.KEKA.GL.W.0040.000000T0000Z-160612T1200Z/
/O.NEW.KEKA.SI.Y.0001.160612T0945Z-160613T0600Z/
/O.NEW.KEKA.SE.W.0016.160612T0945Z-160613T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
245 AM PDT SUN JUN 12 2016

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM PDT MONDAY...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT MONDAY. A SMALL
CRAFT ADVISORY FOR WINDS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY FOR WINDS IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* WINDS...N 10 TO 20 KT WITH GUSTS TO 35 KT NEAR PT ST GEORGE THIS
  AFTERNOON AND EVENING.

* SEAS...NW TO 9 TO 11 FT AT 9 SECONDS TODAY THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ455-121745-
/O.CAN.KEKA.GL.W.0040.000000T0000Z-160612T1200Z/
/O.NEW.KEKA.SC.Y.0065.160612T0945Z-160614T0300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
245 AM PDT SUN JUN 12 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM PDT MONDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS...N 15 TO 20 KT WITH GUSTS TO 35 KT NEAR CAPE MENDOCINO.

* SEAS...NW 8 TO 10 FT AT 9 SECONDS THROUGH MON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-121745-
/O.CON.KEKA.GL.W.0040.000000T0000Z-160613T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
245 AM PDT SUN JUN 12 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WINDS...N 25 TO 35 KT WITH GUSTS TO 40 KT THROUGH THIS EVENING

* SEAS...NW TO 11 TO 13 FT AT 9 SECONDS THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
4 follow-up statements
559 
WHUS76 KEKA 121530
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
830 AM PDT SUN JUN 12 2016

PZZ450-122330-
/O.CAN.KEKA.SI.Y.0001.000000T0000Z-160613T0600Z/
/O.EXB.KEKA.SC.Y.0065.000000T0000Z-160613T0600Z/
/O.CON.KEKA.SE.W.0016.000000T0000Z-160613T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
830 AM PDT SUN JUN 12 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT
MONDAY...

* WINDS...N 10 TO 20 KT WITH GUSTS TO 35 KT NEAR PT ST GEORGE 
  THIS AFTERNOON AND EVENING. 

* SEAS...NW TO 9 TO 11 FT AT 9 SECONDS THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-122330-
/O.CON.KEKA.GL.W.0040.000000T0000Z-160613T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
830 AM PDT SUN JUN 12 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WINDS...N 25 TO 30 KT WITH GUSTS UP TO 40 KT THROUGH THIS
  EVENING

* SEAS...NW TO 11 TO 13 FT AT 9 SECONDS THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-122330-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-160614T0300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
830 AM PDT SUN JUN 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT MONDAY...

* WINDS...N 15 TO 20 KT WITH GUSTS UP TO 35 KT NEAR CAPE
  MENDOCINO.

* SEAS...NW 8 TO 10 FT AT 9 SECONDS THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
529 
WHUS76 KEKA 122132
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
232 PM PDT SUN JUN 12 2016

PZZ470-475-130545-
/O.CON.KEKA.GL.W.0040.000000T0000Z-160613T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
232 PM PDT SUN JUN 12 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WINDS...N 20 TO 30 KT WITH GUSTS UP TO 40 KT THROUGH THIS
  EVENING

* SEAS...NW TO 11 TO 13 FT AT 9 SECONDS THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-130545-
/O.CON.KEKA.SE.W.0016.000000T0000Z-160613T1000Z/
/O.CON.KEKA.SC.Y.0065.000000T0000Z-160613T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
232 PM PDT SUN JUN 12 2016

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT
MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WINDS...N 10 TO 20 KT WITH GUSTS UP TO 30 KT NEAR PT ST GEORGE
  THROUGH THIS EVENING.

* SEAS...NW TO 9 TO 11 FT AT 9 SECONDS THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-130545-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-160614T0300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
232 PM PDT SUN JUN 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT MONDAY...

* WINDS...N 10 TO 20 KT WITH GUSTS UP TO 30 KT NEAR CAPE
  MENDOCINO.

* SEAS...NW 8 TO 10 FT AT 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
114 
WHUS76 KEKA 130408
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
908 PM PDT SUN JUN 12 2016

PZZ470-475-131000-
/O.EXT.KEKA.GL.W.0040.000000T0000Z-160613T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
908 PM PDT SUN JUN 12 2016

...GALE WARNING NOW IN EFFECT UNTIL 3 AM MONDAY...

* WINDS...N 20 TO 30 KT WITH GUSTS TO 40 KT THROUGH LATE TONIGHT.

* SEAS...NW TO 11 TO 13 FT AT 9 SECONDS THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

PZZ450-131000-
/O.EXT.KEKA.SC.Y.0065.000000T0000Z-160613T1000Z/
/O.CON.KEKA.SE.W.0016.000000T0000Z-160613T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
908 PM PDT SUN JUN 12 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM MONDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM MONDAY...

* WINDS...N 10 TO 20 KT. GUSTS TO 30 KT NEAR PT ST GEORGE THROUGH
  LATE TONIGHT.

* SEAS...NW TO 9 TO 11 FT AT 9 SECONDS THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-131215-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-160614T0300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
908 PM PDT SUN JUN 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM MONDAY...

* WINDS...N 10 TO 20 KT. GUSTS TO 30 KT NEAR CAPE MENDOCINO.

* SEAS...NW 8 TO 10 FT AT 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
296 
WHUS76 KEKA 130806
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
106 AM PDT MON JUN 13 2016

PZZ470-131600-
/O.CAN.KEKA.GL.W.0040.000000T0000Z-160613T1000Z/
/O.EXB.KEKA.SC.Y.0065.000000T0000Z-160613T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
106 AM PDT MON JUN 13 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...N 15 TO 25 KT THIS MORNING. 

* SEAS...NW 8 TO 9 FT AT 9 SECONDS THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-131830-
/O.CAN.KEKA.GL.W.0040.000000T0000Z-160613T1000Z/
/O.EXB.KEKA.SC.Y.0065.000000T0000Z-160614T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
106 AM PDT MON JUN 13 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT TUESDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS...N 20 TO 25 KT THROUGH MON NIGHT. 

* SEAS...NW 8 TO 10 FT AT 9 SECONDS THROUGH MON NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-131600-
/O.CAN.KEKA.SE.W.0016.000000T0000Z-160613T1000Z/
/O.EXT.KEKA.SC.Y.0065.000000T0000Z-160613T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
106 AM PDT MON JUN 13 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...
...HAZARDOUS SEAS WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE
HAZARDOUS SEAS WARNING. 

* SEAS...NW 7 TO 9 FT AT 9 SECONDS THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-131830-
/O.EXT.KEKA.SC.Y.0065.000000T0000Z-160614T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
106 AM PDT MON JUN 13 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY...

* WINDS...NW 15 TO 25 KT THROUGH MON NIGHT.

* SEAS...NW 8 TO 10 FT AT 9 SECONDS THROUGH MON NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Jun 11, 3:59 PM PDT, 10 hours 46 minutes earlier.

Area forecast discussion, Jun 11, 3:59 PM PDT, 10 hours 46 minutes before
Area Forecast Discussion
National Weather Service Eureka CA
359 PM PDT SAT JUN 11 2016

.SYNOPSIS...Inland temperatures will increase several degrees
throughout the interior tomorrow as a subtle ridge moves
overhead. Temperatures will fall once again next week as another
low pressure system approaches the region.

&&

.DISCUSSION...While temperatures will be on the rise to close out
the weekend, mild and unsettled weather is expected to return
Monday through the end of the week as an unseasonably deep low
pressure system approaches the NorCal coast. Before this occurs
though, a building low amplitude upper ridge will result in above
normal temperatures tomorrow afternoon across the region, with
afternoon temperatures likely to reach the upper 80s to low 90s
throughout interior valleys. Breezy northeasterly offshore winds
will also return to the region overnight tonight, affecting mostly
the exposed upper slopes of the interior mountains. This will have
fire weather implications for those regions affected, and more
details can be found in the fire weather discussion below.

Attention will then turn to an approaching low pressure system
from the Northwest, which is currently located in the Gulf of
Alaska. By Monday, height falls and a weak cold front associated
with this low will move onto the coast, resulting in cooler
afternoon temperatures and increasing cloud cover. Periodic
episodes of drizzle and a few light showers will be possible along
the Redwood Coast late Monday through Tuesday as well, but any
precipitation that falls during this period will be very light and
mostly inconsequential. By Wednesday, the center of the upper low
will dig southwards into our adjacent offshore waters, and
shortwaves pinwheeling around the larger parent low will begin to
move through the region. As a result, multiple periods of showers
will be possible from late Tuesday through the end of the work
week. Coverage will likely be very limited and restricted to the
eastern half of the Klamath Mountains through Wednesday night
given the generally unfavorable southwest flow regime, and
marginal forecast instability/lapse rates will preclude the
mention of thunderstorms for the time being. Better chances for
more widespread showers and accumulating rainfall appear to exist
on Thursday/Friday, as a vigorous shortwave and associated
unseasonably strong surface low is set to move onto the coast.
While this feature would be somewhat anomalous for this time of
year, and there remains some skepticism as to its validity, it has
been a relatively consistent feature in recent model forecasts. At
this point, it seems more and more likely that at least portions
of the area will see some late season accumulating rainfall with
this feature, and precipitation probabilities have been increased
accordingly. /BRC

&&

.AVIATION...VFR conditions and moderate, gusty winds will
continue at KCEC and KACV through this evening. VFR conditions and
light winds will prevail at KCEC and KACV overnight. VFR
conditions and moderate, gusty winds will occur at KCEC and KACV
on Sunday. VFR conditions and light winds to calm conditions will
continue at KUKI through Sunday.

&&

.MARINE...A strengthening offshore high pressure system combined
with an inland low pressure trough has increased the winds across
the region. Elevated winds and short period seas will persist
across the waters this weekend. The winds and short period seas
will gradually diminish Sunday night and Monday as a cold front
approaches the area weakening the pressure gradient. Northerly
winds will gradually diminish Tuesday through Thursday. Short
period seas will peak tonight and Sunday. The seas will gradually
subside Monday through Thursday. Gale warnings will be in effect
across the near shore waters through early Sunday morning. Gale
warnings will continue across the outer waters through Sunday
evening.

&&

.FIRE WEATHER...A strengthening thermal trough will result in the
return of breezy northeasterly offshore winds tonight throughout our
interior mountains. Much like last night, the locations most
likely to be affected by these winds will be the upper slopes,
where gusts to 20 or 30 mph can be expected. RH values in the
upper slopes will likely begin to recover this evening as
temperatures cool; however, as offshore winds increase overnight
and early tomorrow morning RH values will likely fall fairly
rapidly and remain low through the early morning. As is often the
case with nocturnal offshore wind events, this will have a high
degree of spatial and temporal variability throughout the region,
with rapid swings in humidity and winds possible depending on the
exact location. Meanwhile, most lower elevation valleys and
drainages should decouple and experience mostly light winds and
good humidity recoveries.

During the day tomorrow, a building upper level ridge will cause
temperatures to increase into the upper 80s and low 90s in the
valleys, with slightly cooler temperatures at higher elevations.
Moisture will remain low through the day, resulting in afternoon
RH values generally in the teens. Prevailing winds will
progressively shift from the northeast to northwest as the sea
breeze moves inland, with generally modest wind speeds expected.

While fuels continue to dry out as we head into the summer,
particularly fine fuels at lower elevations, their receptiveness
to large fire growth remains questionable. As such, a Red Flag
Warning does not appear to be necessary at this time. /BRC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     Gale Warning until 5 AM PDT Sunday FOR PZZ450.

     Gale Warning until 11 PM PDT Sunday FOR PZZ470.

     Gale Warning until 5 AM PDT Sunday FOR PZZ455.

     Gale Warning until 11 PM PDT Sunday FOR PZZ475.

&&

Visit us at http://WWW.WEATHER.GOV/EUREKA

Follow us on facebook and twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

FOR FORECAST ZONE INFORMATION
SEE FORECAST ZONE MAP ONLINE:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Jun 11, 2:55 PM PDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
255 PM PDT SAT JUN 11 2016

CAZ001>004-076-122200-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
255 PM PDT SAT JUN 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 2:45 AM PDTSmall Craft AdvisoryEKA48 hr
Jun 12, 2:45 AM PDTSmall Craft Advisory for WindsEKA6 hr

Nearby

Hazardous Seas Warnings in California, 2016Every hazardous seas warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.